Open Access
Translator Disclaimer
May, 1995 Diffusion Approximation of Nuclear Space-Valued Stochastic Differential Equations Driven by Poisson Random Measures
G. Kallianpur, J. Xiong
Ann. Appl. Probab. 5(2): 493-517 (May, 1995). DOI: 10.1214/aoap/1177004775

Abstract

Under suitable conditions, it is proved that limits of sequences of nuclear space-valued solutions of stochastic differential equations driven by Poisson random measures are characterized by diffusion equations. The results are applied to models of environmental pollution and to reversal potential models of neuronal behavior.

Citation

Download Citation

G. Kallianpur. J. Xiong. "Diffusion Approximation of Nuclear Space-Valued Stochastic Differential Equations Driven by Poisson Random Measures." Ann. Appl. Probab. 5 (2) 493 - 517, May, 1995. https://doi.org/10.1214/aoap/1177004775

Information

Published: May, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0845.60008
MathSciNet: MR1336880
Digital Object Identifier: 10.1214/aoap/1177004775

Subjects:
Primary: 60B10
Secondary: 60F05 , 60H10

Keywords: diffusion approximation , Poisson random measure , Stochastic differential equation

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.5 • No. 2 • May, 1995
Back to Top